On the normal Hausdorff solvability of a two-dimensional singular integral equation
Differencialʹnye uravneniâ, Tome 16 (1980) no. 12, pp. 2272-2275
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1980_16_12_a17,
author = {I. I. Komyak},
title = {On the normal {Hausdorff} solvability of a two-dimensional singular integral equation},
journal = {Differencialʹnye uravneni\^a},
pages = {2272--2275},
year = {1980},
volume = {16},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1980_16_12_a17/}
}
I. I. Komyak. On the normal Hausdorff solvability of a two-dimensional singular integral equation. Differencialʹnye uravneniâ, Tome 16 (1980) no. 12, pp. 2272-2275. http://geodesic.mathdoc.fr/item/DE_1980_16_12_a17/